MAUDE Adverse Event Report: PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.5MM

PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.5MM
Model Number H-PFHV-85
Medical Device Problem Codes Mechanical Problem (1384); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Cuff leaking during intubation.Patient cannot be ventilated adequately.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): endotracheal tube.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 06 dec 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): endotracheal tube the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint investigation was performed based on the content of the issue reported.Based on the complaint report no patient was affected.The complaint investigation was performed based on the content of the issue reported.Based on the complaint report no patient was affected.The customer did not provide photo images of the issue; therefore, the complaint could not be confirmed.However, a supplier corrective action report scar24-003 that has been initiated to well lead to further investigate the leak issue.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first complaint reported for part number i-pfhv-85.There were no other complaints reported for part number i-pfhv-85 during the same timeframe.Due to a trend for leaks scar24-003 has been initiated.A resolution letter was sent to the customer.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description
Cuff leaking during intubation patient cannot be ventilated adequately.

Brand Name
PARKER
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.5MM
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20872621
Report Number3000219639-2024-00139
Device Sequence Number18350674
Product Code BTR
UDI-Device Identifier00607411952760
UDI-Public(01)00607411952760(10)2307HV1544N
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-85
Device Catalogue NumberH-PFHV-85
Device Lot Number2307HV1544N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown